# SDR SWAA2025021388731

- Difficulty date: January 23, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 71,777 hours, 37,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 45.5 BS540+1.5; BS540+8; BS540+11.5; BS540+19; BS559+7; BS559+15; BS578+13; BS597+4; BS597+8.5; BS597+12; BS597+13 (MARKED)<[01] SEAT TRACK AT BS 540-727B RBL45.5 IS OUT OF LIMITS AT BS 663+15. TO BE REPLACED ON TTG8Q00YA3DT.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
